Nose skin not healing after artefill nose job 1 year ago, what should I do to help the skin heal. Not sure if the skin is dying or damaged. Is there anything that I can do to improve the skin, I have tried every over the counter product on the planet. I cannot even go outside in the sun (with sunscreen) becasue after a few minutes my skin is ulcerated and broken again. I am devastated and tired of hiding in the house. Please advise.
Nose Skin Not Healing After Artefill Nose Job: What Should I Do to Help the Skin Heal?
Doctor Answers (3)
Skin not healing after Artefil
I assume you were pre-tested with the artefil test injection and demonstrated no sensitivity several weeks after the test injection which is the standard of care. The skin in the picture appears hyperemic, with mild congestion and redness. If this was only days or a couple of weeks out and I was concerned with compression, I would suggest applying niro paste to improve venous drainage and relieve the vascular compression. At one year out, the choices are much more limited and improvement will be gradual. You may ask your doctor to prescribe a trial of Triluma cream which contains hydroquinone, cortisone and retin A. A combination that I have tried successfully for treatment of post-inflammatory hyperpigmentation and persistent redness. You may also talk to your Doctor about improving the redness with IPL or fractionated LASER resurfacing treatment if the more conservative treatments fail.
Artefill is a permanent filler
I am very conservative with Artefill. The nose is the riskiest area to place ANY filler, much less a permanent one. The risk of vascular compression is very real and the risk is increased in smokers and anyone having previous nose surgery. I would try daily massage to stimulate the circulation and I'd try Neocutis Biorestorative Cream, but I am not sure anything will help very much. Good luck.
Web reference: http://www.drmarylupo.com
Poor healing after Artefill
See your Dermatologist. Although it is not clear from the photo, you may have a pre-skin cancer or skin cancer that is totally unrelated to the Artefill. I have seen situations like this in my practice.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.